- Volume 13, Number 4 (2007), 966-980.
Random environment on coloured trees
In this paper, we study a regular rooted coloured tree with random labels assigned to its edges, where the distribution of the label assigned to an edge depends on the colours of its endpoints. We obtain some new results relevant to this model and also show how our model generalizes many other probabilistic models, including random walk in random environment on trees, recursive distributional equations and multi-type branching random walk on ℝ.
Bernoulli, Volume 13, Number 4 (2007), 966-980.
First available in Project Euclid: 9 November 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Menshikov, Mikhail; Petritis, Dimitri; Volkov, Stanislav. Random environment on coloured trees. Bernoulli 13 (2007), no. 4, 966--980. doi:10.3150/07-BEJ101. https://projecteuclid.org/euclid.bj/1194625598